Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Looking for hints on adjusting to new glasses

I recently got new glasses, after many years of not wearing them. If I am looking straight ahead, I can wear them for short periods. If I am looking anywhere else, I have trouble focusing. I've been trying to wear them for a few moments each day to become accustomed too them, but it's not working. Do you have any suggestions?

 
aliceinalgonac

Asked by aliceinalgonac at 8:40 PM on Jul. 31, 2010 in Health

Level 24 (20,205 Credits)
This question is closed.
Answers (7)
  • Wear them as long as you can each time. Are they progressive lenses? Thay are harder to get used to. If so, give it time and make sure you are looking straight at the object not moving your eyes to the side. I hope this is making sense. But you have to turn your head, not just move your eyes. This is the tip the Dr. gave me and it helped me adjust quickly. message me if you want to. GL
    elizabr

    Answer by elizabr at 8:49 PM on Jul. 31, 2010

  • When I go a while without mine (really can't keep track of them, I'm worse than my child!), I always have a headache the first day or two. By the third day, it's gone. When you get up, take some Tylenol (or something similar) half an hour before putting them on. It makes the headache so much more bearable.
    Kiwismommy19

    Answer by Kiwismommy19 at 8:48 PM on Jul. 31, 2010

  • If it is causing you a great deal of pain after a few months, I would speak with your eye doctor. Just give him a call and ask him what is going on. You could have gotten the wrong prescription, and he could fix it for you.
    serioussifL

    Answer by serioussifL at 8:49 PM on Jul. 31, 2010

  • wear them all the time. you won't adjust on a few minutes a day
    butterflyblue19

    Answer by butterflyblue19 at 8:41 PM on Jul. 31, 2010

  • The time I had trouble adjusting to new glasses I took them back to the glasses place and the prescription was changed. You are having so much trouble, it would be a good idea to make sure it is the right prescription for you. My eye doctor had bumped mine up too much.
    Bmat

    Answer by Bmat at 8:43 PM on Jul. 31, 2010

  • I would wear them more, but the result is blurred vision and blinding headaches. I need to find a way to adjust without becoming incapacitated.
    aliceinalgonac

    Comment by aliceinalgonac (original poster) at 8:44 PM on Jul. 31, 2010

  • Just saw that you are getting headaches. .....call the Dr and explain that and the blurred vision.
    elizabr

    Answer by elizabr at 8:53 PM on Jul. 31, 2010

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN